International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 605-608
doi:10.1155/S0161171292000772

A note on the free convection boundary layer on a vertical surface with prescribed heat flux at small Prandtl number

J.H. Merkin1 and V. Kumaran2

1Department of Applied Mathematics, University of Leeds, Leeds LS2 9JT, UK
2Department of Mathematics, Anna University, Madras 600025, India

Abstract

It is shown that for a particular case of the surface heat flux the equations for small Prandtl number have simple analytical solutions. These are presented and compared with numerical solutions of the general equations.